# SDR KBMA88749

- Difficulty date: May 10, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 2,483 hours
- System (JASC): 2420 · AC Generation System
- Part: Lead
- Part number: 524031
- Part serial: 626
- Condition: Broken
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN LEAD.  REPLACED TERMINAL AS REQUIRED.
